# SDR DALA2022042102803

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 16,345 hours, 8,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOC. BTW FR 68 -Y254 AT AFT GALLEY AREA (SS I 534147). REPAIRED FLOOR STRUCTURE LOC. BTW FR 64 TO 68 -Y254 AT AFT GALLEY AREA AS PER ER/A 598646-14 REPAIR CLASSIFICATION: MINOR AS PERER/A 598646-14 RII INSPECTION COMPLETE 007634 (AE71QC) JOB COMPLETE ASSOCIATED ER/A 14-598646 ADDED FOR AC 3001. (LP# 2203237)
